# SDR 2009FA0000430

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: General aviation
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 7,699 hours, 4,818 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISENGAGES INFLIGHT, AIRCRAFT ROLLS TO THE RT, AFTER RETRIMING AND ENGAGING ON THE COPILOTS SIDE THE AUTOPILOT DIS-ENGAGES AFTER SEVERAL MINS  DEFERRED IAW MEL 22-1-1 CAT 'B' DUE DATE 05/24/09
